Inventiones mathematicae

, Volume 91, Issue 3, pp 391–407

Partitions and indefinite quadratic forms

  • George E. Andrews
  • Freeman J. Dyson
  • Dean Hickerson
Article

DOI: 10.1007/BF01388778

Cite this article as:
Andrews, G.E., Dyson, F.J. & Hickerson, D. Invent Math (1988) 91: 391. doi:10.1007/BF01388778

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • George E. Andrews
    • 1
  • Freeman J. Dyson
    • 2
  • Dean Hickerson
    • 1
  1. 1.Department of MathematicsPennsylvania State UniversityUniversity ParkUSA
  2. 2.Institute for Advanced StudyPrincetonUSA